MathSciNet Relay Station
MathSciNet bibliographic data
MR1127138 (92m:57044) 57R91 (55N91 55S91 57R85)
Costenoble, S. R.; Waner, S. $G$-transversality revisited. Proc. Amer. Math. Soc. 116 (1992), no. 2, 535–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement